Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 325, Number 2
HTML articles powered by AMS MathViewer

Fractal drum, inverse spectral problems for elliptic operators and a partial resolution of the Weyl-Berry conjecture
Michel L. Lapidus PDF
Trans. Amer. Math. Soc. 325 (1991), 465-529
Partially acyclic manifold decompositions yielding generalized manifolds
David F. Snyder PDF
Trans. Amer. Math. Soc. 325 (1991), 531-571
On surfaces and Heegaard surfaces
Klaus Johannson PDF
Trans. Amer. Math. Soc. 325 (1991), 573-591
Recursive functionals and quantifiers of finite types revisited. V
S. C. Kleene PDF
Trans. Amer. Math. Soc. 325 (1991), 593-630
$C^ \infty$ loop algebras and noncommutative Bott periodicity
N. Christopher Phillips PDF
Trans. Amer. Math. Soc. 325 (1991), 631-659
Absolute continuity results for superprocesses with some applications
Steven N. Evans and Edwin Perkins PDF
Trans. Amer. Math. Soc. 325 (1991), 661-681
Second-order elliptic operators and heat kernels on Lie groups
Ola Bratteli and Derek W. Robinson PDF
Trans. Amer. Math. Soc. 325 (1991), 683-713
Quasi-projective and relative cohomological dimension of groups
Juan M. Alonso PDF
Trans. Amer. Math. Soc. 325 (1991), 715-739
A spectral commutant lifting theorem
Hari Bercovici, Ciprian Foias and Allen Tannenbaum PDF
Trans. Amer. Math. Soc. 325 (1991), 741-763
Alternating sequences and induced operators
M. A. Akcoglu and R. E. Bradley PDF
Trans. Amer. Math. Soc. 325 (1991), 765-791
$K_ 1$-groups, quasidiagonality, and interpolation by multiplier projections
Shuang Zhang PDF
Trans. Amer. Math. Soc. 325 (1991), 793-818
The symbolic representation of billiards without boundary condition
Takehiko Morita PDF
Trans. Amer. Math. Soc. 325 (1991), 819-828
Support algebras of $\sigma$-unital $C^ *$-algebras and their quasi-multipliers
Hua Xin Lin PDF
Trans. Amer. Math. Soc. 325 (1991), 829-854
Groups of prime power order as Frobenius-Wielandt complements
Carlo M. Scoppola PDF
Trans. Amer. Math. Soc. 325 (1991), 855-874
Partitions, irreducible characters, and inequalities for generalized matrix functions
Thomas H. Pate PDF
Trans. Amer. Math. Soc. 325 (1991), 875-894
A Picard theorem with an application to minimal surfaces. II
Peter Hall PDF
Trans. Amer. Math. Soc. 325 (1991), 895-902
Covering moves
R. Piergallini PDF
Trans. Amer. Math. Soc. 325 (1991), 903-920